Get your Health question answered in 3 easy steps

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from T2 diabetes, burning sensation all over body and feeling tired. How to cure this?

Answered by
Dr.
Dr. Madhuri Patil

Diabetologist

Practicing since :1999

Answered : 362 Questions

default
Posted on Tue, 29 Jan 2013 in Diabetes
Question: Hi, I am suffering from T2 diabeties for the past 6 to 7 years now. As per the last report my fasting sugar is 150 and PP is 301, My LDL colestrol is on the higher side as well. My BP was 180/100 and has come down to 130/80. I have been advised the following medicines

Gluformin G1 -20 mts before food morning and night
Rozuoor-F10 at night
Clolyse 75 at night
Telmisat 80 and Ambdac 10 both at morning and night
Nebicard 2.5 at morning

I feel a burning sensation in my body very frequently and feel absolutely tired and am not able to focus on my work. I do not eat NV and am regular on diets though my rice intake goes high at times.

Is there any better way of overcoming this.
doctor
Answered by Dr. Madhuri Patil 1 hour later
Hi XXXXXXX

Thank you for the query.

The medications you are taking are absolutely fine. But you need additional Metformin Tablet for your sugars for full control. Due to HCM's policy I cannot prescribe the doses and frequency to you. So please see a good Diabetologist for this.
For burning sensation of the body stricter sugar control is first thing to do and then taking medications like gabantin or pre-gabalin will give further relief and for this also your Diabetologist's prescription is necessary.
If you cannot control rice intake then make sure you exercise extra on the days you eat rice or you can also take tablet named Voglibose just before that particular heavy meal. Please discuss this matter with your Diabetologist as your clinical assessment will help the Diabetologist to prescribe this medication.
If your BP is under control, then all the anti-hypertensive medications you are on are correct.
Please make sure you do not ignore physical exercise just because you have medications to control your sugar, BP and cholesterol. After a few years, these medications can fail to act properly if you do not take care of your weight, exercise and diet properly.
If your limb is affected due to polio then please learn upper body exercises to keep your metabolism and weight under control.
I hope you got your answer. Please get back for any further query.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Madhuri Patil 15 minutes later
Thanks Dr XXXXXXX for the advise.

My concern is that if the medications are fine, i am not sure why my sugar levels are not under control especially the PP levels. I do not take heavy breakfast, like 3 idlis or 1 plate of pongal or 1 cup of cornflakes or 3 to 4 dosas with sambar etc.

I ensure to do physical exercises for atleast 20 to 30 mts a day. I am not overwight also.My present weight is 71 kgs. The tierdness is taking a toll of me.

I am also concerned that i am consuming too many medicines

Can you suggest some workaround pls.
doctor
Answered by Dr. Madhuri Patil 1 hour later
I meant the types of medications are certainly best for a person with this kind of diabetes. But for uncontrolled sugars you always need to add extra dose of tablets or add new types of tablets or insulin in the regime.
Please remember that diabetes is a progressive disease and your insulin reserve in the body keeps on depleting further after the diagnosis. How fast it depletes depends on your genetics, lifestyle and other body conditions. Hence addition of tablet Metformin or Pioglitazone or glimepiride should help reduce your sugars further.
The breakfast you eat is fine. Addition of medication will take care of PP sugars. No need to reduce your diet further when you are not overweight.
Fo your tiredness, please get your hemoglobin level and serum sodium level checked. If both are normal then we will have to further investigate for other reasons.
Please get back with reports. take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Madhuri Patil 19 hours later
Thanks Doctor XXXXXXX for the advise.

I have checked up my Hemoglobin recently, I was around 14 which i think is nomal and my serum sodium levels are also fine. Can you suggest what kind of further investigation is required to check this.

Also can you suggest a proper full day vegetarian meal for me. I get various versions around consuming certain types of fruits and sweets.
doctor
Answered by Dr. Madhuri Patil 2 hours later
The other tests are TSH, FT4, Serum cortisol.

Full day diet has to be divided into 3 major (breakfast, lunch and dinner) and three small meals (snacks).

Eat all sorts of seasonal vegetables and fruits. The vegetables can be consumed in large quantities when cooked in very less oil, no gravies, and less salt. Some vegetables can be eaten raw in salads as per your preference (like tomato, cucumber, carrot, raddish, beetroot, methi leaves).
All fruits have sugar and eventhough mango, sapota (chikoo) have more sugary taste you can eat such fruits also. You will have to match the sugar content like this: 1 orange= 1 mosambi= 3/4th of big apple= 1 big sapota= 1 big banana= 1 small mango= 13 to 14 grapes= 200 gm of edible watermelon portion= 10 to 12 strawberries = half pomogranate etc.
You should eat upto 2 fruits spread into major/ small meals.
The days fresh fruits are not available you can consume upto 3 dry dates or 3 dry figs or 12 to 13 dry grapes with a few nuts.
Milk has to be skimmed and then make tea/ coffee/ curd out of it. About 400 to 500 ml milk has to be distributed over your major and minor meals.
About 8 to 10 portions of rice/ chapati/ rava to be consumed all over the day spread across all the meals. One portion is about 1 chapati (50gm weight)= 100 gm cooked rice= 100 gm cooked upma= 100 gm cooked poha.
I hope you got your answer. for any further query get back. All the best.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Glimepiride

doctor1 MD

I am 50 years old,5feet one inchin. I am experimenting a continuos pain in my left side of my abdomen, my sophagus is swelling, it's hard for me to swalloo, my ears hurt,my tongue it's irritaded; as well i have a very bad burning feeling when I eat. The doctors gave me nexium,ranitidine 150 mg, and karafate, but I still have problems. Also ,I'm using methyprenisolone 4mg twist a day and glimepiride 1 mg a day, because I suffer from liken planous (I had take this medication for about 7 months) and it race my sugar levels. an abdominal sonogram showed mild hepatomegaly with fatty infiltration and status post cholecystectomy as well as bilateral non-obtructive nephrolithiasis. my pelvic sonogram showed myomatous uterus.

The pain I feel, It's since the end of april. What do you think about my case?

sincerely , Zory

doctor1 MD

I have a slight sensation on the right side of my throat when I swallow and have a very slight stiff neck . I suffer from time to time with GERD for which I receive Omeparazole.

doctor1 MD

I am a diabetic since 15 years. I ave gone through angioplasty 4 yrs. back. Now I am taking metformin 500 in moning and glimisave m1 in evening. My blood sugar now comes to fasting 128 and pp 212.What should i do?

doctor1 MD

hi doctor , my mother 65 years of age suffering from diabetes . her latest report is enclosed. she is taking amaryl1mg and glycomate 250 mg twice daily. though she at times skips also and take small portion of sweets also once or twice in a week....

doctor1 MD

Hello doctor, My age is 55 years, weight is 59 kg, and height is 5.6" ,a nd am diabetic for the past 19 years and have high TG too and am taking metformin, amaryl and lipitor. I had blood in my urine for 3 consecutive months, which was releived by antibiotics

The cause of hematuria is not certain thru CT scan?which test will be more reliable to do first : cystoscopy or IVP

doctor1 MD

hello. my 86 year old mom is taking metformin 500mg 2 tablets daily, glimepiride 2 mg 2 tablets twice daily and glipizide 5 mg 1 tablet daily for diabetes. She is also on benicar 20 mg 1 tablet a day for blood pressure and hydrochlorathiazide 25 mg 1 tablet daily . She has been complaining for a while now of nausea and here lately diarrhea. Could all this medicine be attributing to this?

doctor1 MD

I am a patient with High blood pressure and on the border line of diabetes. For some Months I have been experiencing abdominal bloating. I am Lactose tolerant and use Lactaid milk I have been using gluten free products trying to find out whether this is causing my bloating. I take the following medications. Glimepiride 2mg, metoprolol 50 mg (twicw a day, Amlodipine 10 mg, Lisinopril 10mg, and Tamsulosin HCL 0.4 mg as well as Triple Omega 3-6-9 and CO Q10 with Cinnamon. Could any of these medications cause my bloating. The pressure I am experiencing from the bloating sometimes become unbearable. I also take Gas-X tablets, Probiaotics and lactaid tablets